Urso side effect?

Hi all,

Hope you are all well!!!

I started taking Urso around 3 weeks ago and 2 days ago I broke out in a rash all over my body, its still there now, not painful but a little itchy and skins a little sensitive.

I wasn't given an "instructions" leaflet with my Urso so can't look and see if this is a side effect or allergic reaction. I've not had chance to see/speak to my GP as I've literally not stopped all week. Kind of hoping its not allergic reaction as I've started to feel much better in myself since taking it.

Anyone have any idea/suggestion as to whether this rash is possibly connected to the Urso?

Thank you

X

6 Replies

oldestnewest
  • Hi there sorry to hear this if this started right after starting thecURSO you should call the doctor asap the timing fits for reaction to new meds but only a doctor can diagnose you call them asap! Good luck let us know.

  • I have an appointment in Tuesday. I'm reluctant to stop taking it for now though. :-/

    Is there an alternative to Urso do you know? X

  • Hi Thenoise, I took urso for 7 days with no problems, then overnight I was covered in a blister like rash,itching,swollen eyelids and lips and very low blood pressure. Had to stop taking it. Maybe you're allergic too,see your gp as soon as you can, or even a practice nurse.can you phone him if you don't have time to see him? Can you think of any thing else new you've had contact with? Good luck.

  • I don't think its an allergic reaction. No pain or swelling or blisters or anything else that usually comes alongside an allergic reaction. Its literally a whole body rash. Almost like goosebumps bump red and skin is a bit sensitive and itchy. I have an appointment on Tuesday. X

  • Maybe a milder reaction? I started with an all over rash, then got really itchy and the rest followed. Hopefully yours might go down. What about asking at a chemist about taking something like a hayfever tablet? That's what the gp told me to take and was back to normal after 3 days but I also stopped taking the urso. Although if you can put up with it until Tuesday it might be better waiting. I know what you mean about stopping taking the urso, I didn't want to stop it either. Hope you get it sorted soon. Sometimes I think your body can get used to meds given time.

  • Forgot to add,there's nothing else at the moment although there is a new treatment just out,but don't think it's available in uk yet. I was put on fenofibrates to try to reduce my cholesterol after a heart attack. Statins affected my liver too much so had to stop them. I've since read that some who can't take urso are put on this too.

You may also like...